Special linearly unrelated sequences

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57711

Show full item record


Title: Special linearly unrelated sequences
Author: Hančl, Jaroslav
Sobková, Simona
Date issue: 2006
Citation: Journal of mathematics of Kyoto University. 2006, vol. 46, no. 1, p. 31-45.
URI: http://hdl.handle.net/10084/57711
ISSN: 0023-608X
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics